# SDR 8HBR20211116037

- Difficulty date: November 10, 2021
- Submitted: November 16, 2021
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N54477
- Make and model: Cessna 172P
- Aircraft serial: 17274983
- Aircraft time: 31,787 hours
- Propeller: Mcauly 1C160DTM
- System (JASC): 6113 · Propeller Spinner Section
- Part: None
- Part number: 055032112
- Part serial: NA
- Condition: Cracked
- Location: Prop/Spinner Sec
- Component: Bulkhead Assy-A, Cessna
- Component part number: 055032112
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, PILOT FOUND THE SURROUNDING AREA OF ONE OF THE AFT SPINNER BULKHEAD NUTPLATES CRACKED AND SEPARATED FROM BULKHEAD.
